# SDR MALA050507

- Difficulty date: June 24, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N518XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2337
- Aircraft time: 14,012 hours, 13,671 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Leaking
- Location: Fwd Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE FWD F/A REPORTED THAT BLUE JUICE IS COMING OUT OF THE FWD LAVATORY.  F/A NOTED THAT THE FLUID LOOKED LIKE IT WAS COMING OUT OF THE FLOORBOARDS.  RETURNED TO MSP.  DRAINED FWD LAVATORY.
